# SDR UALA2013070904787

- Difficulty date: July 7, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 90,698 hours, 14,377 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Failed
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL SYSTEM PRESSURE EICAS MESSAGE, FLT DIVERTED.   REPLACED THE LEFT AFT BOOST PUMP PRESSURE SWITCH.
